# SDR AALA201701299011

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 13,093 hours, 5,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN DOOR SLIDE PRESSURE LOW 3L. SERVICED DOOR ASSIST BOTTLE POS 3L WITH NITROGEN PER AMM 52-22-00-614-002A.
